| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, the leading haptic was stuck under the lens.The device had contact with patient but no harm.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the product code of a040604 was an error.It should have been a2201 on the original mdr.The product was not returned.All product and batch history records are quality reviewed prior to product release.A non qualified viscoelastic was indicated.The root cause may be related to a failure to follow the instructions for use (ifu).A non qualified viscoelastic was used in the device.The ifu instructs during device preparation and implantation of the company iol with the company preloaded delivery system, a company qualified ophthalmic viscoelastic device (ovd) should be used.The use of an unqualified ovd may cause damage to the lens and potential complications during the device preparation and implantation steps.The product has not been received to evaluate.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).